# SDR SCNA20161010234

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 53,408 hours, 20,799 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Attach Fitting
- Condition: Cracked
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RAM AIR DOOR, LOWER ATTACH FITTING CRACKED.  REMOVED AND REINSTALLED LT REINSTALLED LT RETRACTABLE LANDING LIGHT ASSEMBLE TO FOM.  REMOVED AND INSTALLED NEW SHAFT SHAFT LOWER LINK ASSEMBLY SHAFT O/B ASSEMBLY, SHAFT O/B SUPPORT ASSEMBLY AND SHAFT SUPPORT ASSEMBLY AND SHAFT DRIVE FOR LT RAM AIR DEFLATOR DOOR.
